# SDR FDEA202105101166

- Difficulty date: May 10, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 81,768 hours, 32,258 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N537051
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER FLOOR PANEL 222BF DELAMINATED FABRICATED COURIER PANEL 222 BF VT MAE TRAVELER # T21/1549546 IAW SRZ-25-0005 REV R   CAT A MAJOR REPAIR
